Abstract
In this paper we are dealing with a general class of linear and positive operators of discrete type. We investigate the convergence of the operators and we give estimates of the rate of convergence by using the classical modulus of continuit, Ditzian-Totik weighted moduli, as well as the weighted K-functional of second order. In some cases we prove that these operators leave invariant the class of increasing funcitons respectively the convex and the Holder continuous funcitons. also a Voronovskaja type formula is established and some concrete exemples are presented.
Authors
Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
linear and positive operator; rate of convergence; Ditzian-Totik weighted modulus; Voronovskaya-type formula
Paper coordinates
O. Agratini, On some operators of discrete type, Supllemento ai Rendiconti del Circolo Matematico di Palermo, Serie II, Proceedings of the 4th International Conference on Functional Analysis and Approximation Theory Acquafredda di Maratea, (Potenza-Italy), 68, 2000, pp. 229-243
About this paper
Journal
Publisher Name
DOI
Print ISSN
0009-725X
Online ISSN
1973-4409
google scholar link